Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have had a sore throat, white patch on tonsil, headache and loss of appetite. What could be causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
I have had a sore throat, white patch on tonsil, body aches, headache, ear ache, fever (on and off) and at times lack of appetite. What could be causing this?
Posted Mon, 13 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Chandra Shekhar Sharma 22 minutes later

Welcome to XXXXXXX

It seems that you are suffering with pharyngitis and tonsillitis.

Due to infection with pyogenic organism an exudative membrane forms on the tonsils.

Patches/membrane can also form due to other infections like Diphtheria, Vincent's angina and infectious mononucleosis etc.

As examination of throat and ear is required, and some tests may be required for confirmation of diagnosis, you should consult an ENT Specialist as soon as possible.

Meanwhile you can do gurgles with warm water and take analgesic anti-inflammatory tablet for relief.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor